American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E30) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Detelin Dosev, William B. Johnson and Gideon Schechtman. Commutators on $L_p$, $1{\leq}p <\infty$. J. Amer. Math. Soc. 26 (2013) 101-127.
Abstract, references, and article information   
View Article: PDF

[2] William B. Johnson, Bernard Maurey and Gideon Schechtman. Weakly null sequences in $L_1$. J. Amer. Math. Soc. 20 (2007) 25-36. MR 2257395.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] L. C. Evans and S. Müller. Hardy spaces and the two-dimensional Euler equations with nonnegative vorticity . J. Amer. Math. Soc. 7 (1994) 199-219. MR 1220787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Michel Talagrand. The three-space problem for $L\sp 1$ . J. Amer. Math. Soc. 3 (1990) 9-29. MR 1013926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Frederick J. Almgren and Elliott H. Lieb. Symmetric decreasing rearrangement is sometimes continuous . J. Amer. Math. Soc. 2 (1989) 683-773. MR 1002633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1